# SDR ASOA201611086152

- Difficulty date: November 8, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 32,758 hours, 30,199 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200711
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 364 BETWEEN STRINGERS 26L AND 26R.  REPAIRED THE FRAME IAW EC/TC EA 20-2016-324.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
